# SDR ABXA2022127148

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 92,835 hours, 18,793 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STATUS MESSAGE R ENG REV POS, AIRCRAFT ABORTED TAKE OFF AT 90 KNOTS. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED RIGHT REVERSER PER MEL 78-31-1A. MAINTENANCE PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
